All Solenoids of Piecewise Smooth Maps are Doubling Period

Translated title of the contribution: All Solenoids of Piecewise Smooth Maps are Doubling Period

Ll Alsedà, V. Jiménez López, L. Snoha

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Translated title of the contributionAll Solenoids of Piecewise Smooth Maps are Doubling Period
Original languageMultiple languages
Pages (from-to)121-138
JournalFundamenta Mathematicae
Volume157
Issue number2-3
Publication statusPublished - 1 Jun 1998

Cite this